# SDR IPXA2025012042799

- Difficulty date: January 11, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5045
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 560 BTWN RBL 45.5 AND RBL 24.75 IS CORRODED. DOT 142-325.  VERIFIED EVALUATED DAMAGE IN FLOOR BEAM STA 560 BTWN RBL 45.5 AND 24.75 FOUND TO BE WITHIN LIMITS. GIVEN OK TO RESTORE SURFACE PROTECTION. RESTORED SURFACE PROTECTION IAW.SRM 51-20-01 AND AMM 51-21-15. MATERIAL USED ALODINE P/N ALODINE1132 BATCH 0004336881 PRIMER P/N 02-013-8 BATCH 4263196, WHITE P/N PG6-W2K4Q BATCH 4340857 AND 02 CUP 02-012-176.
